# SDR ASAA2019070829980

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 39,558 hours, 11,773 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

VTK MESSAGE ON CA ND W ASSOCIATED FMC FAILURE. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801. NO DEFECTS NOTED. OK FOR SERVICE.
